LETTER TO THE EDITOR
On a possible decomposition of the h-index
Article first published online: 19 SEP 2012
© 2012 ASIS&T
Journal of the American Society for Information Science and Technology
Volume 63, Issue 10, pages 2126–2127, October 2012
How to Cite
Bartolucci, F. (2012), On a possible decomposition of the h-index. J. Am. Soc. Inf. Sci., 63: 2126–2127. doi: 10.1002/asi.22697
- Issue published online: 19 SEP 2012
- Article first published online: 19 SEP 2012
- Manuscript Received: 8 MAR 2012
- Manuscript Accepted: 8 MAR 2012
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!